# SDR FDEA202405100634

- Difficulty date: May 10, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 116,087 hours, 24,877 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: S4913809CW16420
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT CLOSE.  L1 DOOR CABLE ON AFT SIDE OF DOOR IS BROKEN.  INSTALLED FWD AND AFT LOWER PASSENGER DOOR DRIVE CABLES IN REF TO AMM 52-11-03-4. OPS CHECK GOOD AT THIS TIME. SEE WRI 52-10/3556 FOR SLIDING CEILING  PANEL INSTALLATION. SEE WRI 12-10/3562 FOR REPRESSURIZATION OF THE  PASSENGER DOOR PNEUMATIC STORAGE AIR RESERVOIR. SEE WRI 25-60/3557 FOR LH DOOR EVACUATION SLIDE REMOVAL AND REPLACEMENT.
